# SDR UPS00433515

- Difficulty date: August 4, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, PASSING FL240 A STRONG ODOR STARTED IN COCKPIT.  SMELLED SIMILAR TO A CETONE.  ODOR WAS ISOLATED TO THE P7 CIRCUIT BREAKER PANEL.  INSPECTED COCKPIT FOR BURNED WIRING, OVERHEAD PANEL OVERHEATING ETC.  FOUND P-7, P-12, P-5 OVERHEAD PANELS IN GOOD CONDITION.  FOUND L1 WINDOW LOWER LEFT PWR WIRE BURNED.  SPLICED IN NEW WIRE, CKS OK.  ANC FIRE DEPT INSPECTED, NO CHEMICALS, SMOKE FOUND WITH SNIFFENERS.
